Discussions By Condition: General well-being

Reactions after eating

Posted In: General well-being 1 Replies
  • Posted By: trina789
  • September 18, 2008
  • 06:39 PM

I am trying to figure out if I'm allergic to something in food or if something else is wrong. It happens right after I eat and it always seems to be at lunchtime when I'm at work. It never happens when I bring my lunch. I get very shakey and nervous, my heart races, become very agitated and testy, head feels tight, sometimes very sleepy and it lasts several hours. I appreciate any suggestions or thoughts. It's been going on for about a year and I tend to avoid the places I've eaten that caused this reaction but the list keeps growing and I'm wondering if it's something else altogether.

Reply Flag this Discussion

1 Replies:

  • Hi there, Sorry you feel like such garbage, I was just reading your other post and had a couple of things in mind. First ~I would find a good naturopath or better yet a good homeopathic doctor. They look at the whole person not just the symptoms. My homeopath think that fibro. diagnosis is an excuse for not finding the root cause so he never quits. Luck for me he found I had heavy metal poisoning... Second ~these things come to my mind.Leaky Gut SyndromeThyroid IssuesCeliac DiseaseHeavy Metal and/or Mercury Poisoning (perhaps from fillings in teeth) I'm sure someone else will have some more ideas. But if you can find a Dr. that will look to find the cause of your symptoms and be a partner in your health I'm sure you'll find some answers soon. DON'T GIVE UP that's the key. Sue Vit
    suevit 24 Replies
    • September 20, 2008
    • 02:43 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?